# SDR FDEA202405230766

- Difficulty date: May 23, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A53610814204
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMP'T CABIN FLOOR CROSSBEAM OF PICK UP FITTING CRACK AT FR10,Y-953   POSITION REPLACED THE NEW BRACKET. I.A.W A300-600 SRM 51-72-10-001,P2(POS:CABIN FLOOR   CROSSBEAM AT FR10,Y-953).THIS REPAIR CLASSIFIED AS MINOR PER GMM 06-2-100
